# SDR GTIA040665

- Difficulty date: June 23, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND 20 INCH CREASE AT FS 617 BETWEEN LONGEORN 22 AND 23R, CREASE IS IN THE CONTROLLED RVSM AREA AND MUST BE REPAIRED.  CUT OUT DAMAGED SKIN BETWEEN L22R-L26R STATION 586-636 SIZE, 25 INCH BY 50 INCH.  FABRICATED NEW SECTION OF SKIN.  DOUBLERS AND FINGER DOUBLER.  INSTALLED SKIN SEC, FINGER DOUBLER, DOUBLERS.  (M)
